Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 14.

Aron, Richard M. and Seoane Sepúlveda, Juan Benigno (2007) Algebrability of the set of everywhere surjective functions on C. Bulletin of the Belgian Mathematical Society-Simon Stevin, 14 (1). pp. 25-31. ISSN 1370-1444

Aron, Richard M. and Pérez García, David and Seoane Sepúlveda, Juan Benigno (2006) Algebrability of the set of non-convergent Fourier series. Studia Mathematica, 175 (1). pp. 83-90. ISSN 0039-3223

Ansemil, José María M. and Aron, Richard M. and Ponte, Socorro (2009) Behavior of entire functions on balls in a Banach space. Indagationes Mathematicae, 20 (4). pp. 483-489. ISSN 0019-3577

Aron, Richard M. and Seoane Sepúlveda, Juan Benigno and Weber, Andreas (2005) Chaos on function spaces. Bulletin of the Australian Mathematical Society, 71 (3). pp. 411-415. ISSN 0004-9727

Llavona, José G. and Aron, Richard M. (1988) Composition of weakly uniformly continuous functions. Proceedings of the Royal Irish Academy. Section A, Mathematical and Physical Sciences, 88 (1). pp. 29-33. ISSN 0035-8975

Ansemil, José María M. and Aron, Richard M. and Ponte, Socorro (1992) Embeddings of spaces of holomorphic functions of bounded type. Journal of the London Mathematical Society. Second Series, 46 (3). pp. 482-490. ISSN 0024-6107

Ansemil, José María M. and Aron, Richard M. and Ponte, Socorro (2012) Entire unbounded functions on Banach spaces with a monotone Schauder basis. Mathematica , 54 (77, Sp). pp. 37-42. ISSN 1222-9016

Llavona, José G. and Aron, Richard M. and Gómez Gil, Javier (1988) Homomorphisms between algebras of differentiable functions in infinite dimensions. Michigan Mathematical Journal, 35 (2). pp. 163-178. ISSN 0026-2285

Aron, Richard M. and Conejero, Jose A. and Seoane Sepúlveda, Juan Benigno (2007) Powers of hypercyclic functions for some classical hypercyclic operators. Integral Equations and Operator Theory, 58 (4). pp. 591-596. ISSN 0378-620X

Ansemil, José María M. and Aron, Richard M. and Ponte, Socorro (2009) Representation of Spaces of Entire Functions on Banach Spaces. Publications of the Research Institute for Mathematical Sciences, 45 (2). pp. 383-391. ISSN 0034-5318

Aron, Richard M. and Jaramillo Aguado, Jesús Ángel and Ransford, Thomas (2013) Smooth surjections without surjective restrictions. Journal of geometric analysis, 23 (4). pp. 2081-2090. ISSN 1050-6926

Ansemil, José María M. and Aron, Richard M. and Ponte, Socorro (1992) Spaces of holomorphic functions and germs on quotients. In Progress in Functional Analysis. North-Holland mathematics studies (170). Elsevier Science Publ. B. V., Amsterdam, pp. 163-177. ISBN 0-444-89378-4

Aron, Richard M. and Conejero, Jose A. and Peris, Alfredo and Seoane Sepúlveda, Juan Benigno (2007) Sums and products of bad functions. Contemporary Mathematics, 435 . pp. 47-52. ISSN 0271-4132

Aron, Richard M. and Conejero, Jose A. and Peris, Alfredo and Seoane Sepúlveda, Juan Benigno (2010) Uncountably Generated Algebras of Everywhere Surjective Functions. Bulletin of the Belgian Mathematical Society, 17 (3). pp. 571-575. ISSN 1370-1444

This list was generated on Thu Dec 18 03:17:22 2014 CET.